~nestling~ Posted October 25, 2009 Share Posted October 25, 2009 Hey guys! Firstly - Announcement time! ~nestling~ is recovering well, and with the blessing and supervisory support of her treatment team has started reducing her dose of mirtazapine. Currently it's 15mg-30mg on alternate days. It's a week in. :) Things are mostly going pretty good, which is awesome as we all know what efexor withdrwal was like. But I have one frustration. Menstruation. Not happening on time. Is it normal to get your cycle all out of synch when you change anti-depressant dosage? It's just, well, I've been having intermittent cramps [and PMS!] for a week, and no sign of bleeding. Today is day 35. In recent months my cycle has stabilised to average 32 days. I'm frustrated and concerned. [And no, there's no chance in anything that I could be pregnant!] Anyone else's periods go different when you changed your dose? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.